# SDR SWAA2024120647625

- Difficulty date: October 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-633684<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25.;[02] PERFORMED PERMANENT REPAIR LOCATED AT STAB STA 189.4 TO 198.4 BETWEEN FRONT SPAR 12.5 INCHES TO 22 INCHES IAW B737-700 SRM 55-10-01-2R-11REPAIR 11 PARAGRAPH 4 FIG 204 SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW;[03] RII ITEM  PERFORMED PERMANENT REPAIR LOCATED AT STAB STA 189.4 TO 198.4 BETWEEN FRONT SPAR 12.5 INCHES TO 22 INCHES IAW B737-700 SRM 55-10-01-2R-11REPAIR 11 PARAGRAPH 4 FIG 204 SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW
